Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Period is late. Am underweight and prescribed to take protein supplement. Advice?

hi doc how r u my name is bernadine, my problem is that i have skipped my mences from the last flow on the 27th jan 2013, i am positive am not pregrant and the last intercourse i had was on my anniversary which was 24th jan i had normal flow for 4days and then was stressed out t work and home now its passed tis month i visited my doc for a internal check and diagnosed with negative results no csyts etc normal ovaries and that my lining was thin and i would bleed in a few days and less of appetite that i was also underweight . she told me i should take protein supplement and take primulut 2ce daily for 5days and then bleeding wud commence. i have started it yesterday..advice further.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi Bernadine,
My advice for you is to be cool as you have started taking medicine. So be stress free,relax and eat healthy foods like fruits, vegetables. You did not mention your age,however if it is menopausal age,you need not worry at all.
After finishing that tablet,you will bleed in a week.
Take care mrs.Bernadine.
Answered: Thu, 14 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor